Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Body pain, jerking body, abdominal pain. Low Hb. Used body up drug. Treatment?

I am 23 years old girl. I have born 2 children. I am doing my home work as well. I used body up drugs for some months. During using body up, my body was increased. Now I have left taking that drugs. Now from three months I am feeling pain in whole body, side and in back. My HB% is 9. Kindly tell me the way of diagnose. I have visited the doctors as well. But still I am waiting for good result. Pain in abdomen , side and back ,also my whole body jerks out. Thanks
Asked On : Sun, 31 Mar 2013
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ayurveda Specialist 's  Response
Body pain can cause of Fatigue syndrome due to non- specific unknown cause.Risk factors for it is stress and anxity,
Low hemoglobin can be caused by poor diet. Consuming foods rich in iron , vitamin B12 will help to increase your HB/ level.
Exercising , reducing stress and avoiding substances such as sugars and fats can help manage fatigue syndrome.
Sometimes herbs , massage also can help.
Answered: Thu, 4 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor